ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

July 2010 , Volume 28 , Issue 3

A special issue
Dedicated to Louis Nirenberg on the Occasion of his 85th Birthday
Part II

Select all articles

Export/Reference:

Preface
Luis A. Caffarelli and YanYan Li
2010, 28(3): i-ii doi: 10.3934/dcds.2010.28.3i +[Abstract](727) +[PDF](27.4KB)
A Liouville theorem for solutions to the linearized Monge-Ampere equation
Ovidiu Savin
2010, 28(3): 865-873 doi: 10.3934/dcds.2010.28.865 +[Abstract](981) +[PDF](141.5KB)
Hylomorphic solitons on lattices
Vieri Benci and Donato Fortunato
2010, 28(3): 875-897 doi: 10.3934/dcds.2010.28.875 +[Abstract](833) +[PDF](282.2KB)
Partial regularity for elliptic equations
Guji Tian and Xu-Jia Wang
2010, 28(3): 899-913 doi: 10.3934/dcds.2010.28.899 +[Abstract](806) +[PDF](197.3KB)
Analysis on the junctions of domain walls
Luis A. Caffarelli and Fang Hua Lin
2010, 28(3): 915-929 doi: 10.3934/dcds.2010.28.915 +[Abstract](816) +[PDF](223.4KB)
Analytical, geometrical and topological aspects of a class of mean field equations on surfaces
Gabriella Tarantello
2010, 28(3): 931-973 doi: 10.3934/dcds.2010.28.931 +[Abstract](750) +[PDF](561.0KB)
The Jacobi-Toda system and foliated interfaces
Manuel del Pino, Michal Kowalczyk and Juncheng Wei
2010, 28(3): 975-1006 doi: 10.3934/dcds.2010.28.975 +[Abstract](943) +[PDF](396.8KB)
On emerging scarred surfaces for the Einstein vacuum equations
Sergiu Klainerman and Igor Rodnianski
2010, 28(3): 1007-1031 doi: 10.3934/dcds.2010.28.1007 +[Abstract](864) +[PDF](291.5KB)
Regularity of extremal solutions in fourth order nonlinear eigenvalue problems on general domains
Craig Cowan, Pierpaolo Esposito and Nassif Ghoussoub
2010, 28(3): 1033-1050 doi: 10.3934/dcds.2010.28.1033 +[Abstract](913) +[PDF](239.3KB)
Limiting profiles of semilinear elliptic equations with large advection in population dynamics
King-Yeung Lam and Wei-Ming Ni
2010, 28(3): 1051-1067 doi: 10.3934/dcds.2010.28.1051 +[Abstract](999) +[PDF](222.8KB)
Hölder continuity for integro-differential parabolic equations with polynomial growth respect to the gradient
Luis Silvestre
2010, 28(3): 1069-1081 doi: 10.3934/dcds.2010.28.1069 +[Abstract](1053) +[PDF](180.4KB)
On least energy solutions to a semilinear elliptic equation in a strip
Henri Berestycki and Juncheng Wei
2010, 28(3): 1083-1099 doi: 10.3934/dcds.2010.28.1083 +[Abstract](982) +[PDF](239.5KB)
From Frank Ramsey to René Thom: A classical problem in the calculus of variations leading to an implicit differential equation
Ivar Ekeland
2010, 28(3): 1101-1119 doi: 10.3934/dcds.2010.28.1101 +[Abstract](948) +[PDF](225.8KB)
On Pogorelov estimates for Monge-Ampère type equations
Jiakun Liu and Neil S. Trudinger
2010, 28(3): 1121-1135 doi: 10.3934/dcds.2010.28.1121 +[Abstract](990) +[PDF](216.8KB)
Finite-time singularity of Kähler-Ricci flow
Gang Tian
2010, 28(3): 1137-1150 doi: 10.3934/dcds.2010.28.1137 +[Abstract](909) +[PDF](219.9KB)
Principal curvature estimates for the convex level sets of semilinear elliptic equations
Sun-Yung Alice Chang, Xi-Nan Ma and Paul Yang
2010, 28(3): 1151-1164 doi: 10.3934/dcds.2010.28.1151 +[Abstract](920) +[PDF](183.5KB)
On the size of the Navier - Stokes singular set
Maxim Arnold and Walter Craig
2010, 28(3): 1165-1178 doi: 10.3934/dcds.2010.28.1165 +[Abstract](808) +[PDF](214.5KB)
Energy estimates and 1-D symmetry for nonlinear equations involving the half-Laplacian
Xavier Cabré and Eleonora Cinti
2010, 28(3): 1179-1206 doi: 10.3934/dcds.2010.28.1179 +[Abstract](901) +[PDF](333.2KB)
Vanishing viscosity for fractal sets
Umberto Mosco and Maria Agostina Vivaldi
2010, 28(3): 1207-1235 doi: 10.3934/dcds.2010.28.1207 +[Abstract](786) +[PDF](333.2KB)
Mean field equations of Liouville type with singular data: Sharper estimates
Chiun-Chuan Chen and Chang-Shou Lin
2010, 28(3): 1237-1272 doi: 10.3934/dcds.2010.28.1237 +[Abstract](1046) +[PDF](396.9KB)
Optimal three-ball inequalities and quantitative uniqueness for the Stokes system
Ching-Lung Lin, Gunther Uhlmann and Jenn-Nan Wang
2010, 28(3): 1273-1290 doi: 10.3934/dcds.2010.28.1273 +[Abstract](769) +[PDF](230.2KB)
Nodal geometry of graphs on surfaces
Yong Lin, Gábor Lippner, Dan Mangoubi and Shing-Tung Yau
2010, 28(3): 1291-1298 doi: 10.3934/dcds.2010.28.1291 +[Abstract](959) +[PDF](131.4KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]